# SDR USAABB98107

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Rows 26/29
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - AISLE EMERGENCY LIGHTS AT ROWS 26 AND 29 INOPERATIVE.  MAINTENANCE REPLACED BOTH BATTERIES.  (M)
